# SDR SWAA2023082381781

- Difficulty date: July 24, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241UF TOP SKIN PEELING OFF SEVERAL AREAS<[01] RECIEVED NEW MAIN CABIN FLOOR PANEL 241UF; REF TASK TTG8Q00LYH1P FOR INSTALLATION;[02] VERIFIED STEP 1.
